AnonymousOctober 29, 1996 at 4:07 pmPost count: 93172
Yes, I’ve been having itchiness all over my body, usually when I
lay down,sometines when I sit. When I lay down my head and neck itch
mostly. Friday night my husband and I went to a movie. Five minutes
into the movie I started itching so badly that I had to leave and
stand in the back of the theater till the movie, which was very good,
finished. I’m losing a lot of hair also. I may have to have another
dosage of the radioactive iodine. I’m having a scan done on Thursday.
My last two blood tests showed my levels were very high. I was told to
discontinue my synthroid two weeks ago.
This itchines does drive me crazy!!
CarmenAnonymousNovember 3, 1996 at 3:31 pmPost count: 93172
Besides having to start dealing with eye problems, I’m tired of losing my hair. It’s getting really thin. I’ve been losing hair ever since I zapped my thyroid about 6 years ago, even though my levels are supposedly OK. I’m on .125 mg synthroid. Can anything stop this? Should I up my dosage. Has anyone had this happen long term like this??AnonymousNovember 3, 1996 at 5:24 pmPost count: 93172
Yes, I have this problem too, It is diffuse hair loss over the entire
top of head. I used to get this when my replacement dosages were not
high enough or when I was on synthroid, but now am getting it all the
time. No relief in sight. I had a hysterectomy 2 yrs ago and it has
not been worse on estrogen replacemtn therapy but also is not better.
I am waiting to start losing what little is left since I just adjusted
my Armour thyroid dose downward so I could stop insomnia problems. So
far haven’t noticed an increase in hair loss, but I am expecting one.
If you hear of any remedy, let me know as I have little hair left and
intend to live a lot longer. Hopefully with something left on top.
None of the other thyroid patients in my family have this problem. They
think It’s funny. Not their problem so not sympathetic. I’m sick of
being sick! :-(8 <=====Smiley with goiterAnonymousNovember 8, 1996 at 3:13 pmPost count: 93172
Joan,Did you switch to Armour to help hair loss? I haven’t talked to my Doc, but think I should either up my dosage of synthroid (now on .125 mg), or go to Armour? Any feedback?AnonymousMarch 4, 1997 at 1:40 pmPost count: 93172
I AM NEW TO THE INTERNET AND GD BULLETIN BOARD. AS I WAS READING OLD
MESSAGES, I CAME ACROSS YOURS. I ALSO AM ITCHING BUT NOT AS BAD AS I WAS
WHEN I WAS FIRST DIAGNOSED IN ’91. BACK THEN I WOULD TAKE A COOL SHOWER
AND WRAP MYSELF TIGHTLY IN A SHEET. YOU SAID YOUR LEVELS WERE HIGH AND
YOU WERE ADVISED TO STOP YOUR SYNTHROID. DID THIS HELP? MY TSH LAST
WEEK WAS 7.1 AND THE DOC INCREASED MY SYNTHROID. MY ENDO DIED LAST
YEAR SO I AM PRESENTLY SEEING AN INTERNIST.HOPE YOUR ITCHING IS BETTER.
WOULD LOVE TO HEAR FROM YOU. HOPE THIS MESSAGE IS CLEAR, HAVING PROBLEMS
- You must be logged in to reply to this topic.